# SDR 00FDEA00303

- Difficulty date: April 27, 2000
- Submitted: June 28, 2000
- Operation: Air carrier
- Aircraft: N497FE
- Make and model: Boeing 727232
- Aircraft serial: 20866
- System (JASC): 5260 · Entrance Stairs
- Part: Fitting
- Part number: 621280S
- Condition: Corroded
- Location: Airstair
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIR LT AFT UPLOCK FITTING ON AIRSTAIR CORRODED.  *S/D*  REMOVED AND REPLACED PER FEDEX SRM 51-30-2.
